toggle visibility
Search within Results:
Display Options:

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Vansant, P.; Smondyrev, M.A.; Peeters, F.M.; Devreese, J.T. doi  openurl
  Title Strong-coupling limit for one-dimensional polarons in a finite box Type A1 Journal article
  Year (down) 1996 Publication Zeitschrift für Physik: B: condensed matter and quanta Abbreviated Journal  
  Volume 99 Issue Pages 345-351  
  Keywords A1 Journal article; Condensed Matter Theory (CMT); Theory of quantum systems and complex systems  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Berlin Editor  
  Language Wos A1996TW44800007 Publication Date 2002-08-25  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0722-3277;1431-584X; ISBN Additional Links UA library record; WoS full record; WoS citing articles  
  Impact Factor Times cited 1 Open Access  
  Notes Approved PHYSICS, APPLIED 28/145 Q1 #  
  Call Number UA @ lucian @ c:irua:15035 Serial 3180  
Permanent link to this record
 

 
Author Koenraad, P.M.; van de Stadt, A.F.W.; Hai, G.Q.; Shi, J.M.; Vansant, P.; Peeters, F.M.; Devreese, J.T.; Perenboom, J.A.A.J.; Wolter, J.H. doi  openurl
  Title Electron mobility in Si delta doped GaAs Type A1 Journal article
  Year (down) 1995 Publication Physica: B : condensed matter Abbreviated Journal Physica B  
  Volume 211 Issue Pages 462-465  
  Keywords A1 Journal article; Condensed Matter Theory (CMT); Theory of quantum systems and complex systems  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Amsterdam Editor  
  Language Wos A1995RD54400120 Publication Date 2003-05-01  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0921-4526; ISBN Additional Links UA library record; WoS full record; WoS citing articles  
  Impact Factor 1.319 Times cited 9 Open Access  
  Notes Approved no  
  Call Number UA @ lucian @ c:irua:11694 Serial 978  
Permanent link to this record
 

 
Author Smondyrev, M.A.; Vansant, P.; Peeters, F.M.; Devreese, J.T. url  doi
openurl 
  Title Nonlinear Schrödinger equation on a circle Type A1 Journal article
  Year (down) 1995 Publication Physical review : B : condensed matter and materials physics Abbreviated Journal Phys Rev B  
  Volume 52 Issue 15 Pages 11231-11237  
  Keywords A1 Journal article; Condensed Matter Theory (CMT); Theory of quantum systems and complex systems  
  Abstract The nonlinear Schrodinger equation is solved on an infinitesimal thin ring or circle. We obtained the exact real wave functions with their corresponding energies for the ground state and the excited states. Critical values of the circle perimeter are found at which the ground state changes its structure and additional higher excited states appear. Also, the complex wave functions that correspond to energy levels with finite angular momentum are studied.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Lancaster, Pa Editor  
  Language Wos A1995TA85200087 Publication Date 2002-07-27  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0163-1829;1095-3795; ISBN Additional Links UA library record; WoS full record; WoS citing articles  
  Impact Factor 3.736 Times cited 5 Open Access  
  Notes Approved PHYSICS, APPLIED 47/145 Q2 #  
  Call Number UA @ lucian @ c:irua:11697 Serial 2356  
Permanent link to this record
 

 
Author Vansant, P.; Smondyrev, M.A.; Peeters, F.M.; Devreese, J.T. url  doi
openurl 
  Title One-dimensional bipolaron in the strong coupling limit Type A1 Journal article
  Year (down) 1994 Publication Physical review : B : condensed matter and materials physics Abbreviated Journal Phys Rev B  
  Volume 50 Issue 17 Pages 12524-12532  
  Keywords A1 Journal article; Condensed Matter Theory (CMT); Theory of quantum systems and complex systems  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Lancaster, Pa Editor  
  Language Wos A1994PR26100027 Publication Date 2002-07-27  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0163-1829;1095-3795; ISBN Additional Links UA library record; WoS full record; WoS citing articles  
  Impact Factor 3.736 Times cited 15 Open Access  
  Notes Approved  
  Call Number UA @ lucian @ c:irua:9277 Serial 2461  
Permanent link to this record
 

 
Author Vansant, P.; Smondyrev, M.A.; Peeters, F.M.; Devreese, J.T. openurl 
  Title Excited states of the one-dimensional bipolaron in the strong coupling limit Type A3 Journal article
  Year (down) 1994 Publication Bulletin of the American Physical Society Abbreviated Journal  
  Volume 39 Issue Pages 889  
  Keywords A3 Journal article; Condensed Matter Theory (CMT); Theory of quantum systems and complex systems  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Lancaster, Pa Editor  
  Language Wos Publication Date 0000-00-00  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0003-0503 ISBN Additional Links UA library record  
  Impact Factor Times cited Open Access  
  Notes Approved no  
  Call Number UA @ lucian @ c:irua:20365 Serial 1109  
Permanent link to this record
 

 
Author Smondyrev, M.A.; Vansant, P.; Peeters, F.M.; Devreese, J.T. openurl 
  Title Nonlinear Schrödinger equation on a ring Type A3 Journal article
  Year (down) 1994 Publication JINR communications Abbreviated Journal  
  Volume Issue Pages  
  Keywords A3 Journal article; Condensed Matter Theory (CMT); Theory of quantum systems and complex systems  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Wos Publication Date 0000-00-00  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Additional Links UA library record  
  Impact Factor Times cited Open Access  
  Notes Approved PHYSICS, APPLIED 47/145 Q2 #  
  Call Number UA @ lucian @ c:irua:9279 Serial 2357  
Permanent link to this record
 

 
Author Smondyrev, M.A.; Peeters, F.M.; Vansant, P.; Devreese, J.T. openurl 
  Title Exact equations for large bipolarons in the strong-coupling limit Type A1 Journal article
  Year (down) 1994 Publication Journal of physics: A: mathematical and general Abbreviated Journal  
  Volume 27 Issue Pages 7925-7936  
  Keywords A1 Journal article; Condensed Matter Theory (CMT); Theory of quantum systems and complex systems  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication London Editor  
  Language Wos A1994PW35300035 Publication Date 0000-00-00  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0305-4470 ISBN Additional Links UA library record; WoS full record; WoS citing articles  
  Impact Factor Times cited 17 Open Access  
  Notes Approved no  
  Call Number UA @ lucian @ c:irua:9276 Serial 1106  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: